MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, the insertion tube was found to be peeling, and difficulty was encountered in passing the snare through the scope.Eventually, the snare passed through and a piece of plastic was discovered and retrieved using a roth net.Although the plastic material is biologically safe and poses no health risk, the retrieval created an unplanned medical intervention.
 
Additional Manufacturer Narrative
Upon investigating the subject endoscope, it was confirmed that there was a scratch and surface peeling at a position 3 cm from the distal end of the endoscope inside the forceps channel.Although difficulty was encountered in passing the snare through the endoscope, eventually, the snare passed through.Based on this information, it is believed that when the snare was forcefully inserted into the forceps channel, the inner wall of the channel was scraped, and the resulting a piece of plastic fell into the patient's body.The piece of plastic that fell into the patient's body were subsequently retrieved using a roth net.As a result, the procedure took longer than expected.The procedure was completed successfully, but an unexpected medical intervention to retrieve the fallen objects occurred.

Brand Name
FUJIFILM ENDOSCOPE MODEL EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key21908224
Report Number3001722928-2025-00015
Device Sequence Number21014788
Product Code FDS
UDI-Device Identifier04547410358667
UDI-Public(01)04547410358667(11)220401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown